Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The number of complete exceptional sequences for a Dynkin algebra

Tom 133 / 2013

Mustafa Obaid, Khalid Nauman, Wafa S. M. Al-Shammakh, Wafaa Fakieh, Claus Michael Ringel Colloquium Mathematicum 133 (2013), 197-210 MSC: Primary 16G20, 16G60, 05A19, 05E10; Secondary 16D90, 16G70, 16G10. DOI: 10.4064/cm133-2-6

Streszczenie

The Dynkin algebras are the hereditary artin algebras of finite representation type. The paper determines the number of complete exceptional sequences for any Dynkin algebra. Since the complete exceptional sequences for a Dynkin algebra of Dynkin type $\varDelta $ correspond bijectively to the maximal chains in the lattice of non-crossing partitions of type $\varDelta $, the calculations presented here may also be considered as a categorification of the corresponding result for non-crossing partitions.

Autorzy

  • Mustafa ObaidKing Abdulaziz University
    Faculty of Science
    PO Box 80203
    Jeddah 21589, Saudi Arabia
    e-mail
  • Khalid NaumanKing Abdulaziz University
    Faculty of Science
    PO Box 80200
    Jeddah, Saudi Arabia
    e-mail
  • Wafa S. M. Al-ShammakhKing Abdulaziz University
    Faculty of Science
    PO Box 80200
    Jeddah, Saudi Arabia
    e-mail
  • Wafaa FakiehKing Abdulaziz University
    Faculty of Science
    PO Box 80200
    Jeddah, Saudi Arabia
    e-mail
  • Claus Michael RingelKing Abdulaziz University
    Faculty of Science
    PO Box 80200
    Jeddah, Saudi Arabia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek